SciELO - Scientific Electronic Library Online

vol.30 número3Investigating the Use of Stratified Percentile Ranked Set Sampling Method for Estimating the Population MeanAn extension of the skew-generalized normal distribution and its derivation índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.30 no.3 Antofagasta dic. 2011 

Proyecciones Journal of Mathematics Vol. 30, No 3, pp. 369-399, December 2011. Universidad Católica del Norte Antofagasta - Chile


Schauder basis in a locally K — convex space and perfect sequence spaces

R. Ameziane Hassani, A. El Amrani

Universite Sidi Mohamen Ben Abdellah, Morocco


M. Babahmed

Universite Moulay Ismail, Morocco



In this work, we are dealing with the natural topology in a perfect sequence space and the transfert of topologies of a locally K — convex space E with a Schauder basis (ei)i to such Space. We are also interested with the compatible topologies on E for which the basis(ei)i is equicontinuous, and the weak basis problem. Finally, we give some applications to barrelled Spaces and G—Spaces.

Keywords : non archimedean analysis, locally K— convex spaces, Schauder basis, the weak basis theorem, compatible topologies, perfect sequence spaces, K— barrelled spaces and G- spaces.

AMS classification: 46S10


Texto completo sólo en formato PDF



[1] M. G. Arsove, and R. E. Edwards, generalized bases in topological linear spaces. Studia math.19, pp. 95-113, (1960).

[2] R. Ameziane Hassani and M. Babahmed, Topologies polaires compatibles avec une dualiteseparante sur un corps valuenon-archimedien, Proyecciones. Vol. 20, No. 2, pp. 217-241, (2001).

[3] S. Banach, Theorie des operateurs lineaires, Chelsea, New York (1955).

[4] S. Bennet and J. B. Cooper, Weak basis in F and (LF)-spaces. J. London Math. Soc. 44, pp. 505-508, (1969).

[5] G. Bessaga and A. Pelczynski, Properties of bases in spaces of type B0. Prace Math. 3, pp. 123-142, (1959).

[6] N. Bourbaki, Espaces vectoriels topologiques, Chap.1 à 5, Paris, (1981).

[7] N. De Grande-De Kimpe, C-compactness in locally K-convex spaces, Indag. Math. 33, pp. 176-180, (1971).

[8] N. De Grande-De Kimpe, Perfect locally K-convex sequence spaces, Indag. Math. 33, pp. 471-482, (1971).

[9] N.DeGrande-DeKimpe, Onthe structureoflocally K-convex spaces with a Schauder basis, Indag. Math. 34, pp. 396-406, (1972).

[10] N. De Grande-De Kimpe, Equicontinuous Schauder basis and compatible locally convex topologies, Proc. Kond. Ned. Akad. V. Wet. A77(3), pp. 276-283 (1973).

[11] N. De Grande-De Kimpe, On a class of locally convex spaces with a Schauder basis, Proc. Kond. Ned.Akad. V. Wet. pp. 307-312,(1976).

[12] N. De Grande-De Kimpe, Structure theorems for locally K-convex spaces. Proc. Kond. Ned. Akad. Wet. 80: pp. 11-22, (1977).

[13] M. De Wilde, Reseaux dans les espaces lineaires a semi-normes. Mem. Soc. R. Liege. (1969).

[14] Dorleyn, M, Beschouwingen over coòrdinatenruimten, oneindige matrices en determinanten in een niet-archmedisch gewaardeerd lichaam. Thesis, Amsterdam, (1951).

[15] E. Dubinsky, JR. Retherford, Schauder bases in compatible topologies. Stud. Math. 28: pp. 221-226, (1967).

[16] T. A. Efimova, On weak basis in the inductive limits of barrelled normed spaces. Vestnik. Leningrad Uni. Math. Meb. Astronom.119, pp. 21-26, (1981).

[17] K. Floret, Bases in sequentially retractive limits spaces. Proc. Int. Coll.on Nuclear Spaces and Ideals in operators Algebras, Warsaw1969, Studia Math. 38, pp. 221-226, (1970).

[18] D. J. H. Garling, On topological sequence spaces, Proc. Camb. Phil. Soc. 63, pp. 997-1019, (1967).

[19] D. J. H. Garling, The ft-and 7-duality of sequence spaces, Proc. Camb. Phil. Soc. 63, pp. 963-981, (1967).

[20] N. J. Kalton, On the weak-basis theorem. Compositio Mathematica, Vol. 27, Fasc. 2, pp. 213-215, (1973).

[21] J. Kakol and T. Gilsdorf, On the weak basis theorems for p-adic locally convex spaces, p-adic functional analysis edited by J. Kakol, N. De Grande-De Kimpe and C. Perez-Garcia. Marcel Dekker, Ink. New York, (1999).

[22] J. Kaakol, C. Perez-Garcia and W. H. Schikhof, Cardinality and Mackey topologies of non-archimedean Banach and Frechet spaces. Bull Pol Acad Sci Math 44: pp. 131-141, (1996).

[23] G. Kòothe, Topologische lineaire Ròaume; Springer Verlag, (1960).

[24] C. W. McArthur, The weak basis theorem, Colloq. Math. 17, pp. 71-76, (1967).

[25] A. F. Monna, Espaces lineaires à une infinitede nombrable de co-ordonnees. Proc. Ned. Akad. V. Wetensch. 53, pp. 1548-1559, (1950).

[26] A. F. Monna, Sur le theoreme de Banach-Steinhaus, Proc. Kond. Ned. Akad. V. Wetensch. A66, pp. 121-31 (1963).

[27] J. Orihuela, On the equivalence of weak and Schauder bases, Arch. Math. Vol. 46, pp. 447-452, (1986).

[28] C. Perez-Garcia and W. H. Schikhof, The Orlicz-Pettis property inp-adic analysis, Collect. Math. 43, 3, pp. 225-233, (1992).

[29] J. H. Shapiro, On the weak basis theorem in F-Spaces, can. J. Math. Vol. XXVI, No. 6, pp. 1294-1300, (1974).

[30] H. H. Schaefer, Topological vector spaces, Springer-Verlag New-York, herdlberg Berlin, (1971).

[31] W. H. Schikhof, Compact-like sets in non-archimedean fonctional analysis, Proc. of the conference on p-adic analysis henglehoef, Belgium, pp. 137-147 (1986).

[32] W. H. Schikhof, The continuous linear image of p-adic compactoid. Proc Kon Ned Akad Wet 92: pp. 119-123, (1989).

[33] I. Singer, Weak*-bases in conjugate Banach spaces, Stud. Math. 21, (1961).

[34] T. A. Springer, Une notion de compacitedans latheorie des espaces vectoriels topologiques, Indag. Math. 27, pp. 182-189 (1965).

[35] W. J. Stiles, On properties of subspaces of lp, 0 < p< 1, Trans. mer. Math. Soc. 149, pp. 405-415 (1970).

[36] J. Van-tiel, Espaces localement K-convexes, I-III. Proc. Kon. Ned. Akad. van Wetensch. A68, pp. 249-289 (1965).


R. Ameziane Hassani

Department of mathematics and computer science Faculty of Sciences Dhar Mahraz

B. P. 1796 Atlas Fàes,


e-mail :

A. El Amrani

Department of mathematics and computer science Faculty of Sciences Dhar Mahraz

B. P. 1796 Atlas Fàes,


e-mail :

M. Babahmed

Department of mathematics and computer science

Faculty of Sciences Meknes,


e-mail :

Received : July 2010. Accepted : September 2011

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons